# SDR AALA201806209016

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,009 hours, 25,974 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Stern Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TAILCONE EMERGENCY EXIT DOOR HANDLE COVER WILL NOT LATCH UP IN THE DISARM POSITION.  MAINTENANCE ADJUSTED THE AFT TAILCONE DOOR EXIT HANDLE LATCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
